# SDR GTIA2019010503070

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 31,180 hours, 14,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE SAFETY MEGAPHONE. R/R AFT PORTABLE SAFETY MEGAPHONE.
